View Full Version : Medication making me sweat and smell bad


traze23
07-11-16, 06:25 PM
So I started taking venlavaxine two weeks ago and I've been sweating like a pig even in a room controlled temperature or when I wake up even though I'm not hot.

Furthermore, it make me smell horrible. I'm embarrassed to go anywhere. I never get these kind of side effects when I take other medications, just ADD meds and antidepressents?!?!?

Anybody have similar problems or know why?

Fuzzy12
07-11-16, 06:42 PM
I had this when I started stimulants. I don't remember it with venlafaxine but maybe I was just too depressed to notice.

Anyway after a while I stopped sweating and sti
nking like crazy. Drinking a lot of water helps. Also washing or wiping your arm pits several times a day and lots of deo!!

Laserbeak
07-29-16, 08:43 PM
Drink plenty of water and hope it goes away. If it doesn't you might want to talk to your doctor about it. There may be something similar you can take that doesn't do that to you.